Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архивы

Volume: 11, Issue: 1, 2018

Показаны записи 1-4 из 4.
НазваниеAuthor(s)Язык
A Generalized Palais-Smale Condition in the Fr\'{e}chet space setting
  • Kaveh Eftekharinasab
eng
Trajectory equivalence of optimal Morse flows on closed surfaces
  • Злата Кибалко
  • Олександр Олегович Пришляк
  • Roman Shchurko
eng
The existence of the surface with edge in Minkowsky space with the given Grassman image
  • Marina Grechneva
  • Polina Stegantseva
rus
2F-planar mappings of pseudo- Riemannian spaces with f-structure
  • Nadiia Konovenko
  • Irina Kurbatova
  • Katya Tsventoukh
rus